# SDR UPS804433

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, ON RETRACTION GEAR NOT LATCHED LIGHT REMAINED ILLUMINATED, USED CHECK LIST AND RECYCLED GEAR.  WHEN GEAR RETRACTED, THE DOOR NOT LATCHED AND THE GEAR NOT LATCHED WERE ILLUMINATED.  ALSO, ALT GEAR DOOR INDICATOR INDICATED RIGHT GEAR DOOR.  RECYCLED GEAR ONCE AGAIN, THE DOOR AND GEAR NOT LATCHED LIGHTS EXTINGUISHED.  PERFORMED UP LATCH CHECK AND THE GEAR NOT LATCHED LT AND RT DOOR WARNING ILLUMINATED.  PROCEEDED AT 230 KTS DUE TO ALT GEAR DOOR LIGHT ILLUMINATED.  MAINTENANCE REPAIRED FAULTY WIRING.
